# SDR DALA2025053004150

- Difficulty date: May 26, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,113 hours, 28,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0987923) CRACK ON UPPER AFT CORNER FRAME OF NO.1 RH WINDOW AT COCKPIT. WINDOW AT COCKPIT WAS REPAIRED PER ER/A 619132-14ADTR REV A.
